MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2480
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first day of the month of the aware date as best estimate as there was no information provided.
 
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the calcified obtuse marginal (om).A choice graphix pt intermediate guidewire was used; however, during removal, a piece of the tip broke off in the om.The physician made several attempts to snare the fractured portion but was unable to reach it.The physician decided to leave the fractured portion in the om as here was no fear of patient harm.No patient complications were reported and the patient was fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B2.Date of event: used the first day of the month of the aware date as best estimate as there was no information provided.Device evaluated by mfr.: unit returned with its original pouch batch 24578592.The returned device matches with upn and lot provided by the customer.The returned guidewires spring tip was bent/kink and unraveled.The guidewire had a kink at 0.5" section from the proximal end, and also at the 35" section from the proximal end.The device was measured in three sections (distal - medium - proximal) all were within specification.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12511037
Report Number2134265-2021-11321
Device Sequence Number3913455
Product Code DQX
UDI-Device Identifier08714729141723
UDI-Public08714729141723
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2021
Device Model Number2480
Device Catalogue Number2480
Device Lot Number0024578592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;